# SDR N3B2007F00000

- Difficulty date: February 15, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N593DM
- Make and model: Cessna 402B
- Aircraft serial: 402B1228
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520EB
- Condition: Shutdown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING LANDING (AT DESCISION HEIGHT) LT ENGINE SHUTDOWN CAUSING AIRCRAFT TO LAND WITH A YAW TO THE LT, PUTTING EXCESSIVE LOAD ON RT LANDING GEAR.  AFTER LANDING, LT ENGINE WAS RESTARTED AND AIRCRAFT CONTINUED ITS TAXI, WHEN AC TURNED OFF RUNWAY.  RT LANDING GEAR TORQUE LINK ASSY CENTER SECTION FAILED AT DESIGNED CONNECTION POINT.  THIS CAUSED DAMAGE TO OB LANDING GEAR DOOR AND LOWER WING SKIN WERE GEAR DOOR ATTACHED.  AC WAS NOT QUITE OFF RUNWAY WHEN THIS HAPPENED.  AIRCRAFT HAD DESCENDED THRU HEAVY SNOW AND RAIN JUST PRIOR TO LANDING AND SUSPECT THAT THIS PLAYED A CONSIDERABLE FACTOR IN ENGINE PERFORMANCE.  (K)
